Had Under Eye Filler Swelling? (photo)

i had under eye filorga filler injected 2 weeks ago but it caused swelling which still was there after 2 weeks so I went back to see the doctor yesterday, he injected hyaluronidase to dissolve the filler excess, said I will still have swelling for 1-2 days after hyaluronidase.my question is: should I expect swelling to last more coz i'm afraid I might, how much time usually does it take for the swelling to disappear? and does using ice help reduce the swelling faster? appreciate your help..thk u

Doctor Answers (2)

Uder eye filler

+2

Fillers for the tear trough deformity requires extreme expertise in  the anatomy of the eyelid and where the filler needs to be deposited. Too deep and you will have almost permanent swelling, too superficial and you will have the Tendall effect. The same is true for the use of Hyalorinidase, human recumbent , at what concentration and where to put it. The fact that the massage of the Hyalorinidase is very important and titrating the dose. Also you may need more than one time to get the full effect. Keep working with your doctor to resolve these issues of swelling after fillers in the lower lid.


Baltimore Plastic Surgeon

Swelling following hyaluronidase under eyes.

+2

You may except residual edema in tear troughs for a couple days following hyaluronidase injections.  Usually, the majority of filler is absorbed early on but may resolve slightly more over 48 hour period of time.  Ice will help with edema and bruising.  Thank you

Nana Mizuguchi, MD
Louisville Plastic Surgeon
5.0 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.